Epigraphical analysis
Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), p. 73-100
@article{AIHPC_1989__S6__73_0,
     author = {Attouch, H\'edy and Wets, Roger J.-B.},
     title = {Epigraphical analysis},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {S6},
     year = {1989},
     pages = {73-100},
     zbl = {0676.49003},
     mrnumber = {1019109},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__S6__73_0}
}
Attouch, H.; Wets, R. J.-B. Epigraphical analysis. Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989) pp. 73-100. http://www.numdam.org/item/AIHPC_1989__S6__73_0/

[1] Zvi Artstein & Sergiu Hart, "Law of large numbers for random sets and allocation processes," Mathematics of Operations Research 6 (1981), 482-492. | Zbl 0524.28015

[2] Zvi Artstein & Roger J.-B. Wets, "Approximating the integral of a multifunction," J. Multivariate Analysis 24 (1988), 285-308. | Zbl 0649.28010

[3] Hedy Attouch, Variational Convergence for Functions and Operators, Pitman, London. 1984., Applicable Mathematics Series . | MR 773850 | Zbl 0561.49012

[4] Hedy Attouch, Dominique Aze & Roger J.-B. Wets, "Convergence of convex-concave saddle functions: continuity properties of the Legendre-Fenchel transform with applications to convex programming and mechanics," Annales de l'Institut H. Poincaré: Analyse Nonlinéaire (1988 (to appear)), Techn. Report A.V.A.M.A.C.-Perpignan, # 85-08, 1985. | Numdam | Zbl 0667.49009

[5] Hedy Attouch & Colette Picard, "On the control of transmission problems across perforated walls," in Proceedings of the First International Workshop: Sensors and Actuators in Distributed Parameter Systems, A. El Jai & M. Amouroux, eds., IFAC-Université de Perpignan, Perpignan, 1987, 31-58.

[6] Hedy Attouch & Hassan Riahi, "The epi-continuation method for minimization problems. Relation with the degree theory of F. Browder for maximal monotone operators," AVAMAC #87-02, Perpignan, 1987.

[7] Hedy Attouch & Roger J.-B. Wets, "Isometries for the Legendre-Fenchel transform." Transactions of the American Mathematical Society 296 (1986), 33-60. | Zbl 0607.49009

[8] Hedy Attouch & Roger J.-B. Wets, "Quantitative stability of variational systems: II. A framework for nonlinear conditioning," IIASA Working Paper 88-9, Laxenburg, Austria., February 1988.

[9] Hedy Attouch & Roger J.-B. Wets, "Quantitative stability of variational systems: I. The epigraphical distance," IIASA Working Paper 88-8, Laxenburg, February 1988.

[10] Hedy Attouch & Roger J.-B. Wets, "Lipschitzian stability of the epsilon-approximate solutions in convex optimization," IIASA Working Paper WP-87-25, Laxenburg, Austria, March 1987.

[11] Jean-Pierre Aubin, "Graphical convergence of set-valued maps," WP-87, IIASA Laxenburg, September 1987.

[12] Jean-Pierre Aubin & Ivar Ekeland, Applied Nonlinear Analysis, J. Wiley Intersciences, New York, 1984. | Zbl 0641.47066

[13] Dominique Aze & Jean-Paul Penot, "Operations on convergent families of sets and functions," Techn. Report AVAMAC #87-05, Perpignan, 1987.

[14] Kerry Back, "Convergence of Lagrange multipliers and dual variables for convex optimization problems," Mathematics of Operations Research 13 (1988), 74-79. | MR 931487 | Zbl 0645.49005

[15] Kerry Back, "Continuity of the Fenchel transform of convex functions," Proceedings of the American Mathematical Society 97 (August 1986), 661-667. | MR 845984 | Zbl 0605.46011

[16] Gerald Beer, "On Mosco convergence of convex sets," B ulletin of the A ustralian Mathematical Society (1987) | MR 969914 | Zbl 0669.52002

[17] Gerald Beer & Petar Kenderov, "On the argmin multifuction for lower semicontinuous functions," Proceedings of the American Mathematical Society 102 (1988), 107-113. | Zbl 0731.49009

[18] Haim Brezis, Opérateurs Maximaux Monotones et Semi-groupes de Contractions dans les Espaces de Hilbert, North Holland, Amsterdam, 1973. | MR 348562 | Zbl 0252.47055

[19] Giuseppe Buttazzo, "Su una definizione dei Γ-limiti," Bollettino Unione Matematica Italiana 14-B (1977), 722-744. | MR 500789 | Zbl 0445.49016

[20] Charles Castaing & Michel Valadier, Convex Analysis and Measurable Multifunctions, Springer Verlag,Lecture Notes in Mathematics 580, Berlin, 1977. | Zbl 0346.46038

[21] Frank H. Clarke, Optimization and Nonsmooth Analysis, Wiley-Interscience, New York, 1983. | MR 709590 | Zbl 0582.49001

[22] Michael Crandall, L. Craig Evans & Pierre-Louis Lions, "Some properties of the viscosity solutions of Hamilton-Jacobi equations," Tansactions of the American Mathematical Society 282 (1984), 487-502. | Zbl 0543.35011

[23] Gianni Dal Maso, Ennio De Giorgi & Luciano Modica, "Weak convergence of measures on spaces of lower semicontinuous functions," ISAS Report 8/86/M, Trieste, 1986.

[24] Ennio De Giorgi, "Convergence problems of functionals and operators," in Recent Methods in Nonlinear Analysis, E. De Giorgi, E. Magenes & U. Mosco, eds., Pitagora Editrice, Bologna, 1979, 131-188.

[25] Szymon Dolecki, "Convergence of minima in convergence spaces," Optimization 17 (1986), 553-572. | MR 858305 | Zbl 0614.49013

[26] Alain Fougeres & Annik Truffert, "Régularisation s.c.i. et épiconvergence: approximations inf-convolutives associées à un référentiel," Annali di Matematica Puri ed Applicati (1986), preprint AVAMAC# 84-13.

[27] Halina Frankowska, "Optimal trajectories associated to a solution of contingent Hamilton-Jacobi equation," Working Paper WP-87-069, I.I.A.S.A., Laxenburg, June 1987.

[28] Christian Hess, "Quelques théorèmes limites pour des ensembles aléatoires bornés ou non," Séminaire d'Analyse Convexe, Université du Languedoc 14 (1984), 12:1-12:50. | MR 903276

[29] Jean-Baptiste Hiriart-Urruty & Marie-Laurence Mazure, "Formulations variationnelles de l'addition parallèle et de la soustraction parallèle d'opérateurs semi-definis positifs, Comptes Rendus de l'Académie des Sciences de Paris 302 (1986), 527-530. | Zbl 0597.15008

[30] Jean-Luc Joly, "Une famille de topologies sur l'ensemble des fonstions convexes pour lesquelles la polarité est bicontinue," J. Mathématiques Pures et Appliquées 52 (1973). 421-441. | MR 500129 | Zbl 0282.46005

[31] Pierre-Jean Laurent, Approximation et Optimisation, Hermann, Paris, 1972. | MR 467080 | Zbl 0238.90058

[32] Jean-Jacques Moreau, "Rafle par un convexe variable, 1ère partie.," Séminaire d'Analyse Convexe, Université de Montpellier 1 (1971), 15:1-15:xx. | Zbl 0343.49019

[33] Jean-Jacques Moreau, "Rafle par un convexe variable, 2ème partie.," Séminaire d'Analyse Convexe, Université de Montpellier 2 (1972), 3:1-3:xx. | Zbl 0343.49020

[34] James-Louis Ndoutoume, "Calcul différentiel généralisé du second ordre pour des fonctions convexes," AVAMAC, Université de Perpignan, Vol.2, no. 2., 1986.

[35] Jean-Paul Penot, "Preservation of persistence and stability under intersection and operations," Manuscript, Université de Pau, 1986, (to appear).

[36] Stephen M. Robinson, "Local epi-continuity and local optimization," Mathematical Programming 37 (1987), 208-222. | MR 883021 | Zbl 0623.90078

[37] R.T. Rockafellar, "First and second-order epi-differentiability in nonlinear programming," Manuscript, University of Washington, Seattle, 1987. | MR 936806

[38] R.T. Rockafellar, "Second-order optimality conditions in nonlinear programming obtained by way of epi-derivatives," Manuscript, University of Washington, Seattle, 1987.

[39] R.T. Rockafellar & Roger J.-B. Wets, "Variational systems, an introduction," in Multifunctions and Integrands: Stochastic Analysis, Approximation and Optimization, G. Salinetti, ed., Springer Verlag,Lecture Notes in Mathematics 1091, Berlin, 1984, 1-54.

[40] Michel Volle, "Equations inf-convolutives," Manuscript, Université de Limoges, February 1988.